# SDR 2007UALA01257

- Difficulty date: April 22, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 58,091 hours, 21,731 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 58781
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTS INOP FROM SEAT 24 TO 32.  REPLACED CABLE ASSY. OPS CHECKED GOOD.
